Throwing Up on Dbol help?!?!?!

  1. New Member
    SWOLL's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Feb 2009
    Posts
    175
    Rep Power
    159
    Level
    11
    Lv. Percent
    73.55%

    Throwing Up on Dbol help?!?!?!


    My roomate started a cycle of dbol/test e about 4 days ago; He took the dbol for 2 days and by day 2 he was throwing up every half hour and was in bad shape. He thought it may have been a bug going around becuase alot of people have been getting sick but again he started up the dianabol and has by day 2 hes going through the same issue. He insists its the dbol and I can agree, just so everyone who reads this knows, hes been taking 20 mgs a day and splitting them up in 5mg 4 times daily.

    My questions are basically, has anyone heard of this before and would this be a side of bunk dbol or is his body is just rejecting the compound? Hes never used dianabol before and has only used prohormones before(cycles of superdrol, tren & Pheraplex)

    Any help would be great, especially because I have the same dianabol and plan on taking kickstarting my next cycle with it as well, thank you!!!

  2. Elite Member
    nosnmiveins's Avatar
    Join Date
    Aug 2007
    Age
    28
    Posts
    6,833
    Rep Power
    3524
    Level
    54
    Lv. Percent
    21.45%
    Achievements Activity ProPosting ProPosting Authority

    never heard of it. might be a bug and its just a coincidence.

    lay off it for a week or 2 until hes 100% better then try it again.

    and splitting up oral dosing with test as a base is pointless, take it all at once
  3. Advanced Member
    johnnyjuice's Avatar
    Stats
    5'11"  201 lbs.
    Join Date
    Feb 2009
    Posts
    621
    Rep Power
    391
    Level
    22
    Lv. Percent
    2.63%

    I agree with nosnmiveins on this.
    •   
       

  4. Advanced Member
    slacker86's Avatar
    Stats
    5'6"  205 lbs.
    Join Date
    Feb 2009
    Age
    28
    Posts
    838
    Rep Power
    492
    Level
    23
    Lv. Percent
    67.58%

    dont split up the dbol nos is 100% right on that.

    Could possibly be allergic to something in the dbol or what it was exposed to. Ie i am allergic to penecillin and i bought var once that was kept in a pencillin bottle (dont ask me why cause i couldnt understand why he put them in there) and i had allergic reactions to it as well.

    Could be the bug, Dbol is rarely bunk because its not that expensive of a compound. It may be underdosed but i highly doubt its bunk.

    I have done dbol and i have never experienced throwing up on it, however one pill did break in my mouth and the taste was awful but never puked.
  5. New Member
    mmk64's Avatar
    Join Date
    Sep 2009
    Posts
    91
    Rep Power
    110
    Level
    8
    Lv. Percent
    78.39%

    Just curious, but why is it pointless to split oral dosing when kickstarting?
  6. New Member
    SWOLL's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Feb 2009
    Posts
    175
    Rep Power
    159
    Level
    11
    Lv. Percent
    73.55%

    ^^I appreciate the advice thus far and i do wonder why it is pointless to split it up aswell, especially because of dbols short half life i figured it would be better to have it in your system longer?
    the dbol is syntrop btw which ive heard mixed reviews on their injectables but never a negative on their orals.

    thanks for all the input everyone, just pretty weird on two occasions of starting the dbol up its happend.
  7. New Member
    SWOLL's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Feb 2009
    Posts
    175
    Rep Power
    159
    Level
    11
    Lv. Percent
    73.55%

    Quote Originally Posted by slacker86 View Post
    dont split up the dbol nos is 100% right on that.

    Could possibly be allergic to something in the dbol or what it was exposed to. Ie i am allergic to penecillin and i bought var once that was kept in a pencillin bottle (dont ask me why cause i couldnt understand why he put them in there) and i had allergic reactions to it as well.

    Could be the bug, Dbol is rarely bunk because its not that expensive of a compound. It may be underdosed but i highly doubt its bunk.

    I have done dbol and i have never experienced throwing up on it, however one pill did break in my mouth and the taste was awful but never puked.
    thats funny, the one thing im allergic to is penecillin, i have no clue what would happen if that happend to me, good looks on the insite though
  8. Advanced Member
    slacker86's Avatar
    Stats
    5'6"  205 lbs.
    Join Date
    Feb 2009
    Age
    28
    Posts
    838
    Rep Power
    492
    Level
    23
    Lv. Percent
    67.58%

    the reason for splitting up doseages on an oral is to keep a more stable/consistant level of hormones in your body so you arent fluctuating a lot. There is no point when doing it with test (especially longer ester tests) because the testosterone level in your body is going to be pretty stable because of the injections. It has alson been brough up that upon each doseage of test the liver degrades approximately 5mg of dbol each time it is consumed (that is not scientifically proven i saw it somewhere on this forum and i dont have any articles to back it up, then again there arent too many studies on dbol to begin with so take it however you want it). Plus if you realistically wanted to dose dbol consistantly the half life is from 3-5 hours and with such a low doseage you can probably estimate ur active half life (doseage at which the drug has desired effects) will be much closer to 3 hours, that means u would have to get up twice during the night to dose dbol accordingly to keep levels stable.

    I personally ran 30mg a day for 6 weeks, dosed it all 2 hours before the gym in virgin olive oil suspension, and it was AWESOME. Tried splitting doseages up really didnt see any much or a difference. So its up to u and ur friend how u wanna do it.
  9. New Member
    SWOLL's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Feb 2009
    Posts
    175
    Rep Power
    159
    Level
    11
    Lv. Percent
    73.55%

    Do you think That if he took dbol today and was throwing up tomorow it's because it takes a while to go through his body or it's not how the compound works
  10. Advanced Member
    slacker86's Avatar
    Stats
    5'6"  205 lbs.
    Join Date
    Feb 2009
    Age
    28
    Posts
    838
    Rep Power
    492
    Level
    23
    Lv. Percent
    67.58%

    usually metabolism takes about 2 hours to process pills through the stomache and gets into blood stream. I doubt that it would take a full 24 hours to get into his system. The first doseage i ever took of dbol i felt it working within 1hour.
  

  
 

Similar Forum Threads

  1. Throwing up on leg day...
    By ShadowFury in forum Training Forum
    Replies: 25
    Last Post: 08-21-2010, 11:44 PM
  2. help with bulking for throwing
    By Shane0Mac in forum Bulking
    Replies: 1
    Last Post: 09-20-2009, 09:36 AM
  3. throwing up during and after a workout???
    By d00fy in forum Training Forum
    Replies: 7
    Last Post: 10-15-2008, 07:17 PM
  4. TST/TRN/ZOL...just throwing it out there.
    By PumpingIron in forum Anabolics
    Replies: 26
    Last Post: 05-18-2006, 06:05 PM
  5. Throwing Some Ideas Around
    By RRAdam in forum Anabolics
    Replies: 0
    Last Post: 07-31-2005, 10:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in